×

zbMATH — the first resource for mathematics

Wiener path intersections and local time. (English) Zbl 0403.60069

MSC:
60J55 Local time and additive functionals
60J65 Brownian motion
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Blumenthal, R.M; Getoor, R.K, Markov processes and potential theory, (1968), Academic Press New York · Zbl 0169.49204
[2] Ciesielski, E; Taylor, S.J, First passage times and sojourn times for Brownian motion in space and the exact Hausdorff measure of the sample path, Trans. amer. math. soc., 103, 434-450, (1962) · Zbl 0121.13003
[3] Doob, J.L, Stochastic processes, (1953), Wiley New York · Zbl 0053.26802
[4] Dvoretsky, A; Erdös, P; Kakutani, S, Multiple points of paths of Brownian motion in the plane, Bull. res. counc. Israel, 3, 364-371, (1954)
[5] Federer, H, Geometric measure theory, (1969), Springer-Verlag New York · Zbl 0176.00801
[6] Hawkes, J, On the Hausdorff dimension of the intersection of the range of a stable, process with a Borel set, Z. wahrscheinlichkeitstheorie und verw. gebiete, 19, 90-102, (1971) · Zbl 0203.49903
[7] Hunt, G.A, Some theorems concerning Brownian motion, Trans. amer. math. soc., 81, 294-319, (1956) · Zbl 0070.36601
[8] Itô, K; McKean, H.P, Diffusion processes and their sample paths, (1965), Springer-Verlag Berlin · Zbl 0127.09503
[9] Kaufman, R, Une propriété métrique du mouvement brownien, C. R. acad. sci. Paris Sér. A, 268, 727-728, (1969) · Zbl 0174.21401
[10] Simon, B, The P(φ)2 Euclidean (quantum) field theory, (1974), Princeton Univ. Press Princeton, N.J
[11] Taylor, S.J, The Hausdorff α-dimensional measure of Brownian paths in n-space, (), 31-39 · Zbl 0050.05803
[12] Taylor, S.J, The exact Hausdorff measure of the sample path for planar Brownian motion, (), 253-258 · Zbl 0149.13104
[13] Taylor, S.J, Multiple points for the sample paths of the symmetric stable process, Z. wahrscheinlichkeitstheorie und verw. gebiete, 5, 247-264, (1966) · Zbl 0146.37905
[14] Wolpert, R, Local time and a partical picture for Euclidean field theory, J. functional analysis, 30, 341-357, (1978) · Zbl 0464.70016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.